| Model Number |
6937A-58 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 693565 lead implanted: (b)(6) 2013; 383059 lead implanted: (b)(6) 2007.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that review of a remote transmission showed the superior vena cava (svc) defibrillation coil lead triggered alerts for high out of range (oor) defibrillation impedances, and the right ventricular (rv) defibrillation lead triggered alerts for high rv coil and pacing impedance oor and above the programmed alert threshold, respectively.Both leads remain in use. no patient complications have been reported as a result of this event.